Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 573517, 7 pages
http://dx.doi.org/10.1155/2014/573517
Research Article

Periodic Solutions for a Class of Singular Hamiltonian Systems on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 26 May 2014; Revised 28 October 2014; Accepted 28 October 2014; Published 30 November 2014

Academic Editor: Beny Neta

Copyright © 2014 Xiaofang Meng and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z.-C. Hao, T.-J. Xiao, and J. Liang, “Existence of positive solutions for singular boundary value problem on time scales,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 517–528, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at MathSciNet
  4. J. W. Zhou and Y. K. Li, “Sobolev's spaces on time scales and its applications to a class of second order Hamiltonian systems on time scales,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 5, pp. 1375–1388, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Zhou and Y. K. Li, “Variational approach to a class of second order Hamiltonian systems on time scales,” Acta Applicandae Mathematicae, vol. 117, pp. 47–69, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y.-H. Su and Z. Feng, “A non-autonomous Hamiltonian system on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 10, pp. 4126–4136, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Su and Z. Feng, “Homoclinic orbits and periodic solutions for a class of Hamiltonian systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 37–62, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Existence of multiple positive solutions for second order nonlinear dynamic BVPs by variational methods,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1263–1274, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. P. Agarwal, V. Otero-Espinar, K. Perera, and D. R. Vivero, “Basic properties of Sobolev's spaces on time scales,” Advances in Difference Equations, vol. 67, pp. 368–381, 2006. View at Google Scholar
  11. P. H. Rabinowitz, Minimax Method in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
  12. A. Ambrosetti and V. Coti Zelati, “Closed orbits of fixed energy for singular Hamiltonian systems,” Archive for Rational Mechanics and Analysis, vol. 112, no. 4, pp. 339–362, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. R. Wang and S. Y. Shen, “New periodic solutions for a class of singular Hamiltonian systems,” Boundary Value Problems, vol. 2014, article 42, 2014. View at Publisher · View at Google Scholar
  14. C. Carminati, É. Séré, and K. Tanaka, “The fixed energy problem for a class of nonconvex singular Hamiltonian systems,” Journal of Differential Equations, vol. 230, no. 1, pp. 362–377, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. L. Pisani, “Periodic solutions with prescribed energy for singular conservative systems involving strong forces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 21, no. 3, pp. 167–179, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. B. Gordon, “Conservative dynamical systems involving strong forces,” Transactions of the American Mathematical Society, vol. 204, pp. 113–135, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet